Multidimensional analysis of monthly stock market returns


Creative Commons License

GÜLSEVEN O.

Analele Stiintifice ale Universitatii Al I Cuza din Iasi - Sectiunea Stiinte Economice, vol.61, no.2, pp.181-196, 2014 (Refereed Journals of Other Institutions) identifier

  • Publication Type: Article / Article
  • Volume: 61 Issue: 2
  • Publication Date: 2014
  • Doi Number: 10.2478/aicue-2014-0013
  • Title of Journal : Analele Stiintifice ale Universitatii Al I Cuza din Iasi - Sectiunea Stiinte Economice
  • Page Numbers: pp.181-196